# SDR DALA2016012901113

- Difficulty date: January 29, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 113,514 hours, 16,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1175-1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 88 FROM 1175 TO 1197+22 CORRODED.  REPAIRED IAW SRM 53-00-52.
